# SDR SIMA20130517007

- Difficulty date: May 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,480 hours, 31,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Center Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CENTER LAVATORY CORRODED. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CENTER LAVATORY BEAM GUSSET IAW SRM 51-40-02.  THE ACFT WAS RETURNED TO SERVICE.
